Article citationsMore>>

E. M. Wright, “The Asymptotic Expansion of the Generalized Hypergeometric Function,” Proceedings London Mathematical Society, Vol. 46, No.1, 1946, pp. 389-408

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.